# SDR CALA2025051904783

- Difficulty date: May 16, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N12225
- Make and model: Boeing 737824
- Aircraft serial: 28934
- Aircraft time: 79,690 hours, 29,441 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 147A5710U2
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED AND REPLACED ZEE ANGLE AT AFT WET AREA AT INTERCOASTAL AREA STA 987 TO 1006 IAW SRM 51-40-02-0G-0 FOR REF AAR N/R 9966931 UPDATE LP TO REFLECT ESFR REMOVED AND REPLACED ZEE ANGLE AT AFT WET AREA AT INTERCOASTAL AREA STA 987 TO 1006 IAW SRM 51-40-02-0G-0. REF. AAR N/R:9966931.
